# SDR AALA20190815036

- Difficulty date: July 3, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 62,136 hours, 23,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT AFT DOOR CUT OUT CORNER FITTING AT FR 68 AND S23R. REPLACED CORNER FITTING PER SRM 51-72-11.
